Manopt.jl: Optimization on Manifolds in Julia

Julia Submitted 22 July 2021Published 10 February 2022
Review

Editor: @dpsanders (all papers)
Reviewers: @krystophny (all reviews), @sweichwald (all reviews)

Authors

Ronny Bergmann (0000-0001-8342-7218)

Citation

Bergmann, R., (2022). Manopt.jl: Optimization on Manifolds in Julia. Journal of Open Source Software, 7(70), 3866, https://doi.org/10.21105/joss.03866

@article{Bergmann2022, doi = {10.21105/joss.03866}, url = {https://doi.org/10.21105/joss.03866}, year = {2022}, publisher = {The Open Journal}, volume = {7}, number = {70}, pages = {3866}, author = {Ronny Bergmann}, title = {Manopt.jl: Optimization on Manifolds in Julia}, journal = {Journal of Open Source Software} }
Copy citation string · Copy BibTeX  
Tags

Riemannian manifolds optimization numerical analysis

Altmetrics
Markdown badge

 

License

Authors of JOSS papers retain copyright.

This work is licensed under a Creative Commons Attribution 4.0 International License.

Creative Commons License

Public user content licensed CC BY 4.0 unless otherwise specified.
ISSN 2475-9066